# SDR CA030731020

- Difficulty date: July 29, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 5,116 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 70061L275W210A
- Condition: Ruptured
- Location: Gearbox Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) TRANSMISSION OIL HOSE SWOLLEN AND BLOWN APPROX.6 INCHES FROM FITTING.PILOT HAD LOW OIL PRESSURE WARNING LIGHTCOME ON AND CARRIED OUT PRECAUTIONARY LANDING TO INVESTIGATE. HOSE IS SUBJECT TO TENSION AND TORSION AS TRANSMISSION IS MOUNTED WITH LORD RUBBER MOUNTS. INVESTIGATING HOSE TSN AND CAUSE.
